# SDR AWXA0001556

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N5391
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ANCHOR FITTING AT FS 1380 LBL 23 HAS EXFOLIATION CORROSION AROUND FITTING.  REMOVED STRUCTURE TO GAIN ACCESS TO REPAIR AREA IAW SRM 51-40-02; REMOVED DMGD SECTION OF SIDE PANEL; FABBED REPAIR SECTION AND REPAIR DOUBLER; INSTALLED PARTS IAW SRM 51-70-13; INSTALLED ACCESS STRUCTURE IAW SRM 51-40-02.
